Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Nose bleed, migraine, feel palpitations, sore throat, ear pain. What would be the possible cause?

I experienced nosebleed yesterday and after that i had a migraine . When i woke up in the morning i still have migraine and my eyes were heavy. I took advil but nothing happened. I experience shortness of breath the whole day and dizziness. It worsen when i had tinnitus on my left ear for like 5 mins and when it stopped my ear hurts so much. I managed the pain for that day. Until today, i feel palpitations, shirtness of breath, sore throat and left ear pain. What would be the possible cause? Is it related?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
thanks for your query.
History seems that you might be suffering from an attack of sever URTI, leading to nose and paranasal sinus congestion causing nose bleed.
URTI many stimulate labyrinth or Through Eustachin tube the infection may travel to ear and you are getting symptoms of ASOM (Acute supp. otitis media) and labyrinthitis leading to Dizziness.

If you are senior citizen I would like to Check your Blood pressure, because hypertension may present with such symptoms.
Many thanks, take care.
Answered: Fri, 19 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor